| Model Number |
97021HS |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Codes |
Heart Failure/Congestive Heart Failure (4446); Swelling/ Edema (4577)
| Date of Event |
12/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation conclusion: the customer's complaint was not replicated during in-house testing with retained devices of lot t16083rn.No issues with recovery were observed and the product performed as expected.Manufacturing batch records for the lot were reviewed and found that the lot met release specifications.Unable to determine the root cause of the complaint.Based on the information available, there is no indication of a product deficiency and no corrective action is required.
Event or Problem Description
Customer reported discrepant low tni results on triage vs.Vitros.Patient symptoms: sob, swelling of extremities.Treatment: left against medical advice.Patient was not treated based on triage.Diagnosis: swelling, retaining fluid due to severe chf.